# SDR P5CA9801015

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT BRACKET RIB CORRODED AT STA 1060 BBL 15R AIR CONDITIONING BAY.  PANEL REPAIRED PER SRM 51-40-04 FIG 1.
